# SDR HNAA2009062400198

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 33,767 hours, 42,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPCGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 33,767 hours, 42,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSP,  IT WAS FOUND THAT AN EMERGENCY LIGHT WAS INOPERATIVE.  THE BULB ON THE EMERGENCY LIGHT WAS REMOVED AND REPLACED.  OPS CHECK GOOD.
